Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is inflammation in body caused due to hypothyroidism?

User rating for this question
Answered by

Radiologist, Nuclear Medicine
Practicing since : 1991
Answered : 103 Questions
Hello, I am hypothyroid, I also have some general issues with inflamation in my body (IBS episodes, endometriosis, circulation issues, food sensitivities), I eas wondering if these could all be linked back to my thyroid or perhaps something else? Thank you!
Posted Fri, 14 Feb 2014 in Thyroid Problem and Hormonal Problems
Answered by Dr. Manoranjan Chowhan 17 minutes later
Brief Answer: No links... Detailed Answer: There is no specific link between the general inflammatory condition (or condition like IBS, endometriosis and circulation issues or with food sensitivity) and hypothyroidism. Though at times hyperthyroid can lead to symptoms like Irritable bowel syndrome. Mostly hypothyroidism is of autoimmune disorder (like hypothyroidism due to Hashimato's thyroidities) and any coexisting autoimimmune disorder like Diabetes, Chronic rheumatoid arthritis may coexist with condition of hypothyroidism if that is due to Hashimato's thyroid disorder. With best wishes from Dr Chowhan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor